Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Irregular menstruation after taking injection to stop bleeding after abortion. Need help

i am 27 and given birth to my first born,after 3 month i got pregnant again and decided to abort it i took porstino 2 table to clear it,for about a month or two still bleeding but very little drop of blood .i want to see a doctor and gave me an injection and my bleeding stop.since from then i have been having irregular menstruation .(when it comes this month,next month it doesnt or in a month it comes twice then stops).please i need help and advice.thank you
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I have gone through your query. Firstly, I would like to mention that Postinor is an emergency contraceptive pill and is not used to induce an abortion. This pill contains high hormone content and hence creates hormonal disruption. Thus there can be menstrual disturbances. Secondly, if you are lactating, the hormonal disturbance can be aggravated and can again lead to irregular cycles. Finally, weight management is another factor that influences cycles, especially after a delivery. Please get a sonogram of the pelvis, hormone profile and blood counts to plan further management. Hope your query has been clarified.
Answered: Thu, 31 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor